# SDR VNAA2025111411101

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 48,315 hours, 37,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG CHEMICAL BURNING LIKE SMELL INTERMITTENT IN FLIGHT DECK AND CABIN. NO VISIBLE SMOKE OR OTHER ABNORMAL INDICATIONS. STRONGEST DURING T/O AND 2 TIMES IN CRUISE FLT / T/S PER FIM 21-21-00-810-806-A01/ FIM 21-22-00-810-806-A01, PERFORMED CLEANING OF BOTH ENGINES FOR PERFORMANCE RECOVERY IAW AMM 72-00-00-100-801-A01 SECTION 4 G FROM ITEM 4 THOUGH 19 . NO FUMES OR /AND SMELL ARE NO LONGER PRESENT.
